| Model Number |
170-03-40024 |
| Medical Device Problem Codes |
Unstable (1667); Failure to Advance (2524); Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
During planned percutaneous coronary intervention (pci) attempts were made to cross a lesion at unspecified location with a 4.0 x 15 mm and a 4.0 x 24 mm cobra pzf¿ nanocoated coronary stent systems, but both devices were unable to cross the target lesion due to a tortuous and calcified vessel.There were no adverse patient effects.Though requested no additional information was provided.The two cobra devices were received by celonova returned good lab on 25-feb-2021.Upon unpackaging and inspecting the received units on (b)(6) 2021, the complaints specialist noted the following damage on both devices: while the balloon was tightly folded and the stent remained crimped on the balloon, the stent was damaged and had shifted past distal balloon marker and distal tip for each device.The 4.0x24mm cobra device is being reported under manufacturer report number 3009306400-2021-00002.
Additional Manufacturer Narrative
(b)(4).The device received on 25feb2021.Device analysis was performed 01-mar-2021.Complaints specialist performed applicable visual and dimensional analysis on the used returned device.Complaints specialist received the delivery system in the following condition: balloon was tightly folded, indicating that no inflation attempts were made; stent remained crimped to balloon, but stent was damaged and had shifted distally.Applicable dimensional analysis on the returned device met product specifications.Complaints specialist was unable to replicate the reported event in a testing environment due to procedural, anatomical circumstances, and / or other uncontrolled factors possibly related to the procedure itself.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for visual inspection of the stent, crossing profile, and stent retention.Risk assessment review indicates that inability to cross, stent damage, and loose / shifted stent are captured as known potential hazards.The investigation determined that the most probable cause of inability to cross, stent damage, and stent movement is due to vessel tortuosity and lesion calcification (lesion and vessel morphology).Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.The 4.0x24mm cobra device is being reported under manufacturer report number 3009306400-2021-00002.
Additional Manufacturer Narrative
H2: corrections: b5 narrative revised to indicate correct product size being reported under other mfr; d4 udi number corrected; h10 evaluation revised to indicate correct product size being reported under other mfr.The device received on (b)(6) 2021.Device analysis was performed (b)(6) 2021.Complaints specialist performed applicable visual and dimensional analysis on the used returned device.Complaints specialist received the delivery system in the following condition: balloon was tightly folded, indicating that no inflation attempts were made; stent remained crimped to balloon, but stent was damaged and had shifted distally.Applicable dimensional analysis on the returned device met product specifications.Complaints specialist was unable to replicate the reported event in a testing environment due to procedural, anatomical circumstances, and/or other uncontrolled factors possibly related to the procedure itself.A review of the lot history record (lhr) was performed.There were no non-conformances.The lot conforms to its predetermined specifications and requirements, including for visual inspection of the stent, crossing profile, and stent retention.Risk assessment review indicates that inability to cross, stent damage, and loose/shifted stent are captured as known potential hazards.The investigation determined that the most probable cause of inability to cross, stent damage, and stent movement is due to vessel tortuosity and lesion calcification (lesion and vessel morphology).Based on the information reviewed, there is no indication of a product quality issue with respect to manufacture, design, or labeling; there is no evidence of a device deficiency.Revised: the 4.0x15mm cobra device is being reported under manufacturer report number 3009306400-2021-00002.
Event or Problem Description
During planned percutaneous coronary intervention (pci) attempts were made to cross a lesion at unspecified location with a 4.0 x 15mm and a 4.0 x 24mm cobra pzf¿ nanocoated coronary stent systems, but both devices were unable to cross the target lesion due to a tortuous and calcified vessel.There were no adverse patient effects.Though requested no additional information was provided.The two cobra devices were received by celonova returned good lab on (b)(6) 2021.Upon unpackaging and inspecting the received units on (b)(6) 2021, the complaints specialist noted the following damage on both devices: while the balloon was tightly folded and the stent remained crimped on the balloon, the stent was damaged and had shifted past distal balloon marker and distal tip for each device.Revised: the 4.0x15mm cobra device is being reported under manufacturer report number 3009306400-2021-00002.